# SDR SIMA20141105003

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 27,509 hours, 23,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT CRADLE BEHIND CAPTAIN`S SEAT DOES NOT HOLD THE FLASHLIGHT.  R & R FLASHLIGHT CRADLE BEHIND CAPTAIN`S SEAT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
